# SDR SIMA20140316005

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,364 hours, 32,039 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE CEILING PANEL CRACKED.  REPAIRED CRACKS IAW ETN GN-20-023R3.
